Repositorio de producción científica de la Universidad de Sevilla

Some extension of the Bessel-type orthogonal polynomials

Opened Access Some extension of the Bessel-type orthogonal polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Arvesú Carballo, Jorge
Álvarez Nodarse, Renato
Marcellán Español, Francisco
Kwon, Kil Hyun
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1998
Publicado en: Integral Transforms and Special Functions, 7 (3-4), 191-214.
Tipo de documento: Artículo
Resumen: We consider the perturbation of the classical Bessel moment functional by the addition of the linear functional M0 (x) + M1 0 (x), where M0 and M1 2 IR. We give necessary and su cient conditions in order for this functional to be a quasi-de nite functional. In such a situation we analyze the corresponding sequence of monic orthogonal polynomials B ;M0;M1 n (x). In particular, a hypergeometric representation (4F2) for them is obtained. Furthermore, we deduce a relation between the corresponding Jacobi matrices, as well as the asymptotic behavior of the ratio B ;M0 ;M1 n (x)=B n (x), outside of the closed contour containing the origin and the di erence between the new polynomials and the classical ones, inside.
Cita: Arvesú Carballo, J., Álvarez Nodarse, R., Marcellán Español, F. y Kwon, K.H. (1998). Some extension of the Bessel type orthogonal polynomials. Integral Transforms and Special Functions, 7 (3-4), 191-214.
Tamaño: 256.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41730

DOI: 10.1080/10652469808819199

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones